Differential and Integral Equations
- Differential Integral Equations
- Volume 32, Number 7/8 (2019), 409-422.
Finite energy weak solutions to some Dirichlet problems with very singular drift
In this paper, the boundary problems (1.1) and (3.1) are studied. The main results are the existence of a bounded weak solution of (1.1) under the minimal assumption (1.3) on $E$, and of the quasilinear problem (Hamilton-Jacobi equation) (3.1).
Differential Integral Equations, Volume 32, Number 7/8 (2019), 409-422.
First available in Project Euclid: 2 May 2019
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Boccardo, Lucio. Finite energy weak solutions to some Dirichlet problems with very singular drift. Differential Integral Equations 32 (2019), no. 7/8, 409--422. https://projecteuclid.org/euclid.die/1556762423